# SDR DALA14009886308

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 100,412 hours, 12,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK,  A CRACK WAS DETECTED ABOVE THE R4 DOOR FRAME UPPER SILL WEB, BS 1718, S16R.  ER/A 522139-14AD, SECTION I WAS ACCOMPLISHED.
